Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Having pigmentation around the eye bones on cheeks. Not cured by cosmetic and multivitamin. Remedy?

User rating for this question
Very Good
Answered by

Ayurveda Specialist
Practicing since : 1998
Answered : 254 Questions
having pigmentation around the eye bones on cheeks, done lot of cosmetic treatments along with heavy multi vitamin but all in vain.
my HB is around 13 and rest there is not any problem related to digestion.

pl suggest
Posted Sat, 13 Apr 2013 in Ayurveda
Answered by Dr. Nikul Patel 2 hours later
Welcome to WWW.WWWW.WW Your problem is with pigmentation around the eye bone on cheeks and you have used lots of vitamins and cosmetics for this problem. No digestion or problem of anemic conditions too.

So that we should have to choose the track of Ayurveda medicines which are known as blood purifier and also such remedies which are usually preferable for improving fairness and in treatment of pigmentation.

As per this way, you have to take XXXXXXX medicines for two months only and external applications for longer.
Start these medicines.
1. Maha manjisthadi ghan vati 2 tabs twice a day

2. Yashtimadhu ghan vati tabs twice a day

For external use..
1. Kumkumadi tailm – apply as gentle massage on the affected part twice a day

2. Use dashang lepam for lepan on day time once a day.

Dr. Nikul Patel
Ayurveda Consultant
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Ayurveda Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor